Advertisement

Ortho Micronor Overdose

While an Ortho Micronor overdose is not likely to be dangerous, you should seek medical attention immediately if you take too much of the birth control pill. Nausea, vomiting, and vaginal bleeding are potential symptoms that may occur if you overdose on Ortho Micronor. Overdose treatment, if necessary, will consist of supportive care.

An Overview of Ortho Micronor Overdose

Ortho Micronor® (norethindrone) is a prescription-only oral contraceptive (birth control pill). The effects of an Ortho Micronor overdose are not usually dangerous. However, the effects will vary depending on a number of factors, including the Ortho Micronor dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Ortho Micronor, seek medical attention immediately.
(Ortho Micronor is equivalent to Errin®, Jencycla™, Jolivette®, and norethindrone birth control pills. The information in this article applies to each of these medications as well.)

Ortho Micronor Overdose Symptoms

In cases of children accidentally taking large doses of birth control pills, no serious problems have been reported. Just as with any birth control pill, an overdose with Ortho Micronor could cause nausea and vomiting. In females (even young girls), an overdose of Ortho Micronor might lead to vaginal bleeding or other menstrual changes.

Treatment for an Ortho Micronor Overdose

It is not known how to best treat an Ortho Micronor overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still necessary to rule out any problems).
Even though an Ortho Micronor overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Ortho Micronor.
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD